Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Reasons for constipation, feeling bloated, abdominal pain, bleeding from rectum after having levofloxin for kidney infection?

I had a kidney infection just over a week ago, & was put Levofloxin for 7 days. Since that time I have been constipated. I tried everything, but resorted to a suppository yesterday which worked. Last night & today, I have still felt bloated, nauseated, & had abdominal pain . I ve also had some lightheadedness & tingling down my left arm. Today I saw a clump of blood (some bright red, & some dark) in the toilet that came from the rectum. any ideas?
Asked On : Thu, 30 Aug 2012
Answers:  0 Views:  29 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor